Journal of Symbolic Logic

The Continuum Hypothesis in Intuitionism

W. Gielen, H. de Swart, and W. Veldman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 1 (1981), 121-136.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740726

Mathematical Reviews number (MathSciNet)
MR604886

Zentralblatt MATH identifier
0461.03014

JSTOR
links.jstor.org

Citation

Gielen, W.; de Swart, H.; Veldman, W. The Continuum Hypothesis in Intuitionism. J. Symbolic Logic 46 (1981), no. 1, 121--136. https://projecteuclid.org/euclid.jsl/1183740726


Export citation